# SDR 9719842204

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- Engine: Pwa JT8D15A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Part number: 658385
- Condition: Malfunctioned
- Location: Center Engine
- Part time: 40,620 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE CENTER ENGINE EXPERIENCED COMPRESSOR STALLS.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED THE CENTER ENGINE PRESSURE RATIO BLEED CONTOL VALVE.  ENGINE OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
